# SDR GTIA040460

- Difficulty date: March 8, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12 INCH X 10 INCH CLASS II EXTERNAL REPAIR AT FS 249 BETWEEN LONGERON 17C AND 18L.  REMOVED EXISTING EXTERNAL REPAIR.  CUT OUT DAMAGED AREA 13.5 INCHES X 14 INCHES.  FABRICATED NEW REPAIR PARTS EXTERNAL SKIN, FINGER DOUBLER, 03 EA DOUBLERS.  INSTALLED NEW REPAIR PARTS.
